Alert archive / Alabama / River Flood Warnings in 2008
River Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Aug 23, 2008, 12:20 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Aug 25, 2008, 9:34 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 23, 2008, 12:20 PM CDT (17:20 UTC)
- In effect from
- Aug 25, 2008, 9:34 AM CDT
- Expired
- Aug 24, 2008, 9:40 AM CDT
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 7.41 ft at Aug 25, 2008, 8:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 231720 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1220 PM CDT SAT AUG 23 2008 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA AND FLORIDA... MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA ALABAMA COUNTIES AND OKALOOSA COUNTY FLORIDA. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA ALABAMA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA ALABAMA COUNTIES AND OKALOOSA COUNTY FLORIDA. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA. BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON COUNTY ALABAMA AND THE FOLLOWING FLORIDA COUNTIES...ESCAMBIA...OKALOOSA AND SANTA ROSA. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA COUNTIES. .HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 48 HOURS. IF LESS RAINFALL OCCURS...IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC039-053-FLC033-091-241720- /O.NEW.KMOB.FL.W.0013.080824T1043Z-080827T0600Z/ /BWMA1.2.ER.080824T1043Z.080825T0600Z.080827T0000Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE MURDER CREEK AT BREWTON * FROM LATE TONIGHT UNTIL LATE TUESDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS...9.8 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 22 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 27 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 27 FEET...SEVERE FLOODING IN BREWTON AND EAST BREWTON WILL OCCUR. $$ ALC039-053-FLC091-113-241720- /O.NEW.KMOB.FL.W.0014.080824T1427Z-080827T1410Z/ /BAKF1.2.ER.080824T1427Z.080825T1200Z.080827T0810Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BLACKWATER RIVER NEAR BAKER * FROM SUNDAY MORNING UNTIL WEDNESDAY MORNING * AT 11AM SATURDAY THE STAGE WAS...1.4 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 17.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 17 FEET...RESIDENTIAL FLOODING DOWNSTREAM FROM BAKER WILL SUBSIDE AS THE RIVER LEVEL DROPS BELOW 16 FEET. $$ FLC091-241720- /O.NEW.KMOB.FL.W.0015.080824T1907Z-080828T1536Z/ /CRVF1.2.ER.080824T1907Z.080825T1200Z.080828T0936Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM SUNDAY AFTERNOON UNTIL THURSDAY MORNING * AT 11AM SATURDAY THE STAGE WAS...4.2 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 14.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 14.5 FEET...RESIDENTIAL FLOODING IN THE TREVOR COURT AREA WILL SUBSIDE AS THE RIVER DROPS BELOW 14 FEET. $$ ALC023-025-129-241720- /O.NEW.KMOB.FL.W.0016.080825T1434Z-080826T0936Z/ /LRYA1.1.ER.080825T1434Z.080825T1800Z.080826T0336Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM MONDAY MORNING UNTIL LATE MONDAY NIGHT * AT 08AM SATURDAY THE STAGE WAS...0 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ ALC039-041-053-241720- /O.NEW.KMOB.FL.W.0017.080825T1855Z-000000T0000Z/ /RVFA1.1.ER.080825T1855Z.080827T1200Z.000000T0000Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CONECUH RIVER AT RIVER FALLS * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE * AT 10AM SATURDAY THE STAGE WAS...3.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 37 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 42 FEET BY WEDNESDAY MORNING. * AT 43 FEET...PORTIONS OF U.S. HIGHWAY 84 WILL FLOOD. SOME RESIDENTIAL FLOODING WILL ALSO OCCUR ALONG THE RIVER. $$ ALC039-053-FLC033-091-241720- /O.NEW.KMOB.FL.W.0018.080825T0900Z-000000T0000Z/ /BWTA1.1.ER.080825T0900Z.080829T1200Z.000000T0000Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CONECUH RIVER AT BREWTON * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE * AT 11AM SATURDAY THE STAGE WAS...10.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 27.4 FEET BY MONDAY EARLY AFTERNOON. * AT 28 FEET...FLOODING OF FARMLANDS WILL GRADUALLY SUBSIDE AS THE RIVER LEVEL FALLS BELOW 17 FEET AND CONTINUES TO DROP. $$ ALC053-FLC033-241720- /O.NEW.KMOB.FL.W.0019.080825T0600Z-000000T0000Z/ /CTYF1.1.ER.080825T0600Z.080826T1200Z.000000T0000Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE * AT 11AM SATURDAY THE STAGE WAS...4.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 19.6 FEET BY TUESDAY MORNING. * AT 19.5 FEET...FLOODING OF FARM AND PASTURE LANDS WILL GRADUALLY SUBSIDE AS THE RIVER LEVEL DROPS...BUT SOME FLOODING WILL CONTINUE THE NEXT SEVERAL DAYS. $$ FLC091-113-241720- /O.NEW.KMOB.FL.W.0020.080824T2040Z-080827T0234Z/ /MLNF1.1.ER.080824T2040Z.080825T1800Z.080826T2034Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BIG COLDWATER CREEK NEAR MILTON * FROM SUNDAY AFTERNOON UNTIL TUESDAY EVENING * AT 11AM SATURDAY THE STAGE WAS...3.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 10 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 11.7 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 11 FEET...FLOODING OF LOWLANDS AND FISH CAMPS ALONG THE CREEK WILL SUBSIDE AS THE LEVEL DROPS BELOW 10 FEET. $$ ALC039-FLC091-113-241720- /O.NEW.KMOB.FL.W.0021.080825T0742Z-000000T0000Z/ /MLGF1.1.ER.080825T0742Z.080826T1800Z.000000T0000Z.NO/ 1220 PM CDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE YELLOW RIVER AT MILLIGAN * FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE * AT 11AM SATURDAY THE STAGE WAS...1.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 14.8 FEET BY TUESDAY EARLY AFTERNOON. * AT 15 FEET...SEVERAL HOMES IN OLD MILLIGAN WILL OCCUR AND SOME EVACUATIONS WILL BE NECESSARY. $$
2 follow-up statements
000 WGUS84 KMOB 240159 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 859 PM CDT SAT AUG 23 2008 ..THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA AND FLORIDA... MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA ALABAMA COUNTIES AND OKALOOSA COUNTY FLORIDA. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA ALABAMA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA ALABAMA COUNTIES AND OKALOOSA COUNTY FLORIDA. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA. BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON COUNTY ALABAMA AND THE FOLLOWING FLORIDA COUNTIES...ESCAMBIA...OKALOOSA AND SANTA ROSA. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA COUNTIES. .HEAVY RAINFALL ASSOCIATED WITH THE REMNANTS OF FAY IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 48 HOURS. IF LESS RAINFALL OCCURS...IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC039-053-FLC033-091-250159- /O.EXT.KMOB.FL.W.0013.080825T0600Z-080827T1900Z/ /BWMA1.2.ER.080825T0600Z.080826T0000Z.080827T1300Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE MURDER CREEK AT BREWTON * FROM EARLY MONDAY MORNING UNTIL WEDNESDAY AFTERNOON * AT 7PM SATURDAY THE STAGE WAS 9.9 FEET * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 22.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 25.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ ALC039-053-FLC091-113-250159- /O.EXT.KMOB.FL.W.0014.080824T1518Z-080827T1106Z/ /BAKF1.2.ER.080824T1518Z.080825T1200Z.080827T0506Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * FROM TOMORROW LATE MORNING UNTIL WEDNESDAY MORNING * AT 8PM SATURDAY THE STAGE WAS 1.5 FEET * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. $$ FLC091-250158- /O.EXT.KMOB.FL.W.0015.080824T0910Z-080828T1330Z/ /CRVF1.2.ER.080824T0910Z.080825T0600Z.080828T0730Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM EARLY TOMORROW UNTIL THURSDAY MORNING * AT 8PM SATURDAY THE STAGE WAS 4.4 FEET * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 14.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$ ALC023-025-129-250158- /O.CON.KMOB.FL.W.0016.080825T1434Z-080826T0936Z/ /LRYA1.1.ER.080825T1434Z.080825T1800Z.080826T0336Z.NO/ 859 PM CDT SAT AUG 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY... * FROM LATE MONDAY MORNING UNTIL LATE MONDAY NIGHT * AT 8PM SATURDAY THE STAGE WAS 0.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. $$ ALC039-041-053-250158- /O.EXT.KMOB.FL.W.0017.080825T1612Z-000000T0000Z/ /RVFA1.1.ER.080825T1612Z.080827T0600Z.000000T0000Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT RIVER FALLS * FROM LATE MONDAY MORNING UNTIL FURTHER NOTICE * AT 7PM SATURDAY THE STAGE WAS 5.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 37.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 41.9 FEET BY EARLY WEDNESDAY MORNING. $$ ALC039-053-FLC033-091-250158- /O.EXT.KMOB.FL.W.0018.080826T1000Z-000000T0000Z/ /BWTA1.1.ER.080826T1000Z.080826T1800Z.000000T0000Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM TUESDAY MORNING UNTIL FURTHER NOTICE * AT 8PM SATURDAY THE STAGE WAS 10.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 27.4 FEET BY TUESDAY EARLY AFTERNOON. $$ ALC053-FLC033-250158- /O.EXT.KMOB.FL.W.0019.080825T1500Z-000000T0000Z/ /CTYF1.1.ER.080825T1500Z.080826T1800Z.000000T0000Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM LATE MONDAY MORNING UNTIL FURTHER NOTICE * AT 8PM SATURDAY THE STAGE WAS 5.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 19.2 FEET BY TUESDAY EARLY AFTERNOON. $$ FLC091-113-250158- /O.EXT.KMOB.FL.W.0020.080825T1348Z-080827T0920Z/ /MLNF1.1.ER.080825T1348Z.080826T0600Z.080827T0320Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BIG COLDWATER CREEK NEAR MILTON * FROM MONDAY MORNING UNTIL LATE TUESDAY NIGHT * AT 8PM SATURDAY THE STAGE WAS 3.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 10 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 11.9 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. $$ ALC039-FLC091-113-250158- /O.EXT.KMOB.FL.W.0021.080825T0700Z-080828T1617Z/ /MLGF1.1.ER.080825T0700Z.080826T1800Z.080828T1017Z.NO/ 859 PM CDT SAT AUG 23 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT MILLIGAN * FROM EARLY MONDAY MORNING UNTIL THURSDAY MORNING * AT 8PM SATURDAY THE STAGE WAS 1.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 14.9 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. $$
000 WGUS84 KMOB 241440 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 940 AM CDT SUN AUG 24 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA COUNTIES. .RAINFALL AMOUNTS EXPECTED FROM THE REMNANTS OF FAY ARE FORECASTED TO BE LESS THAN PREVIOUSLY ANTICIPATED SO RIVER STAGE FORECASTS HAVE BEEN ADJUSTED DOWNWARDS. RAINFALL AMOUNTS OVER THE NEXT 24 HOURS WILL CREATE SIGNIFICANT RISES ALONG SOME AREA RIVERS BUT RIVERS ARE NOW PROJECTED TO REMAIN BELOW FLOOD LEVEL. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC039-053-FLC033-091-241510- /O.CAN.KMOB.FL.W.0013.000000T0000Z-080827T1900Z/ /BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE MURDER CREEK AT BREWTON * AT 8AM SUNDAY THE STAGE WAS 10.6 FEET * FLOOD STAGE IS 22 FEET $$ ALC023-025-129-241510- /O.CAN.KMOB.FL.W.0016.000000T0000Z-080826T0936Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR LEROY * AT 8AM SUNDAY THE STAGE WAS 1.7 FEET * FLOOD STAGE IS 24 FEET $$ ALC039-041-053-241510- /O.CAN.KMOB.FL.W.0017.000000T0000Z-080824T1440Z/ /RVFA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE CONECUH RIVER AT RIVER FALLS * AT 8AM SUNDAY THE STAGE WAS 4.2 FEET * FLOOD STAGE IS 37 FEET $$ ALC039-053-FLC033-091-241510- /O.CAN.KMOB.FL.W.0018.000000T0000Z-080824T1440Z/ /BWTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE CONECUH RIVER AT BREWTON * AT 8AM SUNDAY THE STAGE WAS 10.5 FEET * FLOOD STAGE IS 27 FEET $$ ALC053-FLC033-241510- /O.CAN.KMOB.FL.W.0019.000000T0000Z-080824T1440Z/ /CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE ESCAMBIA RIVER NEAR CENTURY * AT 9AM SUNDAY THE STAGE WAS 5.5 FEET * FLOOD STAGE IS 17 FEET $$ ALC039-053-FLC091-113-241510- /O.CAN.KMOB.FL.W.0014.000000T0000Z-080827T1106Z/ /BAKF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACKWATER RIVER NEAR BAKER * AT 9AM SUNDAY THE STAGE WAS 2.4 FEET * FLOOD STAGE IS 11 FEET $$ FLC091-113-241510- /O.CAN.KMOB.FL.W.0020.000000T0000Z-080827T0920Z/ /MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIG COLDWATER CREEK NEAR MILTON * AT 9AM SUNDAY THE STAGE WAS 3.4 FEET * FLOOD STAGE IS 10 FEET $$ FLC091-241510- /O.CAN.KMOB.FL.W.0015.000000T0000Z-080828T1330Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR CRESTVIEW * AT 9AM SUNDAY THE STAGE WAS 5.2 FEET * FLOOD STAGE IS 8 FEET $$ ALC039-FLC091-113-241510- /O.CAN.KMOB.FL.W.0021.000000T0000Z-080828T1617Z/ /MLGF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CDT SUN AUG 24 2008 THE FLOOD WARNING IS CANCELLED FOR THE YELLOW RIVER AT MILLIGAN * AT 9AM SUNDAY THE STAGE WAS 2.2 FEET * FLOOD STAGE IS 12 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Aug 23, 6:20 AM CDT, 6 hours earlier.
Area forecast discussion, Aug 23, 6:20 AM CDT, 6 hours before
AREA FORECAST DISCUSSION...COR FOR SPELLING
NATIONAL WEATHER SERVICE MOBILE AL
620 AM CDT SAT AUG 23 2008
.SHORT TERM (TODAY THROUGH MONDAY)...TROPICAL STORM FAY CROSSES NEAR
THE PANAMA CITY AREA THIS MORNING AND TRAVELS WESTWARD JUST OFFSHORE
OF THE NORTHWEST FLORIDA PANHANDLE BEFORE MOVING BACK ONSHORE NEAR
THE FLORIDA ALABAMA BORDER TONIGHT. HIGH POPS CONTINUE FOR THE
FORECAST AREA WITH A FLASH FLOOD WATCH IN EFFECT FOR THE FORECAST
AREA THROUGH SUNDAY. RAINFALL AMOUNTS WILL BE IN THE 5 TO 6 INCH
RANGE ACROSS SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH TONIGHT WITH AN ADDITIONAL 1.5 TO 2.5 INCHES SUNDAY AND
SUNDAY NIGHT. SOUTHEAST MISSISSIPPI WILL SEE 3 TO 4 INCHES THROUGH
TONIGHT WITH AN ADDITIONAL 2 TO 3.5 INCHES SUNDAY AND SUNDAY NIGHT.
ISOLATED TORNADOES REMAIN A POSSIBILITY WITH THE BANDS OF FAY
THROUGH SUNDAY. FAY CONTINUES INTO COASTAL SOUTHEAST MISSISSIPPI ON
SUNDAY THEN INTO SOUTHEAST MISSISSIPPI SUNDAY NIGHT AND WEAKENS INTO
A DEPRESSION THROUGH MONDAY. HIGH POPS CONTINUE ON SUNDAY THROUGH
MONDAY AS FAY DECELERATES BUT REMAINS AN EFFECTIVE RAINFALL PRODUCER
ESPECIALLY OVER THE WESTERN PORTION OF THE FORECAST AREA.
TEMPERATURES REMAIN SIGNIFICANTLY MODERATED BY THE TROPICAL SYSTEM
AND RANGE GENERALLY FROM THE LOWER EIGHTIES DURING THE DAY TO LOWER
SEVENTIES AT NIGHT. /29
&&
.LONG TERM (TUESDAY THROUGH FRIDAY)...FAY...NOW A DEPRESSION OR
REMNANT LOW...TRACKS NORTHWARD ACROSS MISSISSIPPI TUESDAY THROUGH
WEDNESDAY WITH POPS RETURNING TO CHANCE RANGE OVER THE FORECAST
AREA. TEMPERATURES LIKEWISE RETURN TO MORE SEASONABLE LEVELS
TUESDAY INTO WEDNESDAY WITH SEASONABLE TEMPERATURES CONTINUING
THROUGH FRIDAY. SURFACE RIDGING BUILDS OVER THE NORTHERN GULF
RETURNING THE AREA TO AN AFTERNOON SEA BREEZE PATTERN WITH CHANCE
POPS FOR THE DAYTIME HOURS. /29
&&
.MARINE...TROPICAL STORM FAY LOCATED OVER THE EASTERN FLORIDA
PANHANDLE NEAR APALACHICOLA THIS MORNING WILL CONTINUE TO MOVE SLOWLY
WESTWARD THROUGH MONDAY. FAY WILL NEAR THE NORTHWEST FLORIDA AND
ALABAMA COAST BY LATE TONIGHT. DUE TO THE SLOW MOVEMENT OF FAY
TROPICAL STORM CONDITIONS CAN BE EXPECTED OVER THE MARINE AREA LATER
TODAY...CONTINUING THROUGH SUNDAY NIGHT. THE REMNANTS OF FAY WILL
MOVE NORTHEAST ACROSS THE CENTRAL GULF STATES LATER IN THE WEEK
GIVING WAY TO A LIGHT TO MODERATE SOUTHERLY WIND FLOW MOSTLY DURING
THE AFTERNOON AND EVENING HOURS THROUGH MUCH OF THE WEEK. /32
&&
.FIRE WEATHER...NO CONCERNS AS TROPICAL SYSTEM WILL KEEP ABUNDANT
MOISTURE IN PLACE OVER THE REGION. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 71 82 73 / 80 90 80 70
PENSACOLA 84 74 83 75 / 100 90 80 70
DESTIN 84 75 83 75 / 100 90 80 60
EVERGREEN 82 72 81 71 / 100 100 80 70
WAYNESBORO 82 70 83 70 / 80 90 90 70
CAMDEN 84 70 82 71 / 100 100 90 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
FLASH FLOOD WATCH FROM 1 PM SATURDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH FROM 1 PM SATURDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH FROM 1 PM SATURDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
29 EVERSOLE
32 ESBENSENHazardous weather outlook, Aug 22, 11:20 PM CDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CDT FRI AUG 22 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-240430- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1120 PM CDT FRI AUG 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS IS EXPECTED TO BE REQUIRED THIS WEEKEND. THIS IS THE LAST HAZARDOUS WEATHER OUTLOOK THAT WILL BE ISSUED UNTIL THIS TROPICAL EVENT HAS ENDED. ALL INLAND AND MARINE INTERESTS SHOULD REFER TO TROPICAL STORM FAY LOCAL STATEMENTS UNDER WMO HEADER WTUS84 KMOB. ALSO...GRAPHICAL TROPICAL IMPACTS MAY BE VIEWED ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/OS/TROPICAL
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 11:08 PM CDT | Tropical Storm Warning | MOB | 24 hr | |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Covington, Escambia | 21 hr |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Covington, Escambia | 21 hr |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Covington, Crenshaw, Escambia | 21 hr |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Covington, Escambia | 21 hr |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Escambia | 21 hr |
| Aug 23, 12:20 PM CDT | River Flood Warning | MOB | Covington | 21 hr |
Nearby
River Flood Warnings in Alabama, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.